# SDR 96UAL900955

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: Allied Signa, 6054578
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNED TO BLOCKS BECAUSE OF STRANGE SMELL IN THE CABIN.  *S/D*  THE SMELL WAS ISOLATED TO THE NR 1 RECIRCULATION FAN.  REPLACED FAN.  THE SHOP FOUND NO FAULT WITH THE FAN, NO REOCCURANCE.
